# SDR FDEA201305030905

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 67,849 hours, 15,677 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE SYS PRESS-TO-TEST INDICATING SYS INOPERATIVE.   R & R L1 SLIDE REMOTE PRESSURE INDICATOR IAW MM 25-61-04-4.  OPS CHECK NORMAL IAW MM 25-61-04-5.
